MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION SINGLE STERILE XCOATED DELPHIN; CENTRIFUGAL PUMP

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION SINGLE STERILE XCOATED DELPHIN; CENTRIFUGAL PUMP
Model Number 164275X
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during out of box, the customer received an empty box of dolphin pump head and at the bottom of the box there was a written word "dummy".No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on september 15, 2021.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 3331, 4246, 4308).Type of investigation: 3331 - analysis of production records.Investigation findings: 4246 - transport/storage problem identified.Investigation conclusions: 4308 - cause traced to transport/storage.Pictures provided with the complaint confirm that an empty dummy box was sent to the customer.A dummy box is used to maintain spacings within a partial pump case box for the sterilization process.An internal non-conformity was created to fully investigate this situation.Production and quality documentation is in the process of being updated to prevent recurrence.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
SINGLE STERILE XCOATED DELPHIN
Common Device Name
CENTRIFUGAL PUMP
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key12474376
Report Number1124841-2021-00218
Device Sequence Number17057676
Product Code KFM
UDI-Device Identifier00699753450325
UDI-Public(01)00699753450325
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number164275X
Device Catalogue NumberN/A
Device Lot NumberZH27
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1